MAUDE Adverse Event Report: GYRUS ACMI, INC. POWERSEAL 5MM, 44CM, CURVED JAW SEALER & DIVIDER, SINGLE-ACTION

GYRUS ACMI, INC. POWERSEAL 5MM, 44CM, CURVED JAW SEALER & DIVIDER, SINGLE-ACTION
Model Number PS-0544CJSA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes Alteration in Body Temperature (4568); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported the powerseal curved jaw sealer had no activation from these device.The issue was found during a therapeutic procedure.The intended procedure was completed with an olympus back-up device.There were no reports of patient injury or harm.

Brand Name
POWERSEAL 5MM, 44CM, CURVED JAW SEALER & DIVIDER, SINGLE-ACTION
Common Device Name
POWERSEAL 5MM, 44CM, CURVED JAW SEALER & DIVIDER, SINGLE-ACTION
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25460697
Report Number3011050570-2026-00638
Device Sequence Number10348083
Product Code GEI
UDI-Device Identifier00821925044982
UDI-Public00821925044982
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K231327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS-0544CJSA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown